MathSciNet Relay Station
MathSciNet bibliographic data
MR1625060 11F67 (11F70 11F72 22E55)
Jacquet, Hervé; Lapid, Erez; Rogawski, Jonathan Periods of automorphic forms. J. Amer. Math. Soc. 12 (1999), no. 1, 173–240.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement